# SDR 99ZZZX1123

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIQUID PENETRANT INSPECTION IAW AIRCRAFT BRAKING SYTEMS NON-DESTRUCTIVE TESTING MANUAL, AP-736, CHAPTER 32-42-07, A 3 INCH CRACK WAS FOUND RUNNING PERPENDICULAR TO THE WHEEL SPOKE.  DEPTH OF CRACK IS UNKNOWN, BUT VISUAL INSPECTION WILL REVEAL CRACK WITHOUT ANY USE OF MAGNIFICATION DEVICES OR PENETRANT DYE.  CAUSE IS UNKNOWN AND UNIT HAS BEEN RETURNED TO CUSTOMER FOR FURTHER EVALUATION.
